Yes, it is a very common symptom. It can be caused by low potassium, magnesium or sometimes a thyroid condition can go hand in hand with FM and CFS. You may want to look into these. I have low potassium and I have thyroid disease in my family.
Yes, I have FMD and also a gammet of other problems including hypothyroidism,
Many times & for years I can have very throbbing heart palpatations. At times it feels like my heart might burst or pop right out of my chest, It can hurt also.
Sometimes when I am stressed and not that aware of it - I get almost panic attack feelings and then that follows.
Hope it helps
I don't believe CFS actually causes heart palpitations; the other issues that go along with CFS are the causes. All people around the world have premature beats which is what causes the palpitations. All of the heart cells have the ability to 'fire' off impulses; it a natural backup sysytem for the SA and AV Nodes for the heart.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.